Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Dizziness after taking Oxycontine for bulging and herniated discs. Other medications?

I have bulging discs in L4 and L5 of which I had surgery on in 1994 when they were herniated. I also have a herniated disc in T3 and 4. I have been in constant pain for 3 years and have had physical therapy , chiropractic, disc decompressions of which nothing has worked. I finally found a doctor to put me on pain meds so I can at least function and not be laid up unable to do anything. She started me out on 10/500 hydrocodone 5 times a day, but due to the concerns of the amount of acetemonophen had me taking 10 mg of oxycontin twice a day with lortab as the breakthrough pain medicine. But due to the progressive bone and disc degeneration she upped me to 20 mg of oxycontine twice a da. of which I had to stop after one day. It made me so dizzy to the etent of the room was spinning and felt I would pass out. She now is trying me on 15 mgs twice a day. She is trying to find something to work where I will not need break through meds. I am afraid the 15s will do the same thing. It will only be 10 mgs more a day than the 10s I was taking. Are there possibly some other medications or herbalsupplements that can cause this? I am also on valiums for PTSD. Please help!
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Oxycontin is a pain killer. You can get soe muscle relaxants prescribed for this purpose. These will give you a better relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor